# SDR AALA20110324TUL02

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 141N624903
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR HANDLE PAN GOUGED.  REPLACED HANDLE PAN PER ESO 90284.
